# SDR IPXA2014040982585

- Difficulty date: April 4, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Damaged
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O POSITION SMOKE GOGGLES HAVE DAMAGED SEAL.  R & R SMOKE GOGGLES IAW AMM 25-64-00.
